Dr. Richard E. Ewing: Publications



NOTE  Some files linked to this web page are in PostScript format. These files also represent the final version of each manuscript as submitted to the publisher. Due to changes in format and other alterations in style that may have taken place during the publication process, these PostScript files may not necessarily be identical to the final printed articles. If you have any difficulty accessing the links on this page, please send e-mail to ISC@tamu.edu.


2007 | 2006 |2005 | 2004 |2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1993|1992 | 1991 | 1990 | 1989 | 1988 | 1987 | 1986 | 1985 | 1984 | 1983 | 1982 | 1981 | 1980 | 1979 | 1978 | 1977 | 1976 | 1975




2007                                              Top                                            Home


2006                                              Top                                            Home


2005                                              Top                                            Home



2004                                              Top                                            Home

 

 



2003                                              Top                                            Home
  • J. Wang, Y. Wang, and R.E. Ewing, A stabilized discontinuous finite element method for elliptic problems, Numer. Linear Algebra with Appl. Special Issue (P. Vassilevski, ed.) 10, (2003), 83-104.
  • C. Douglas, Y. Efendiev, R. Lazarov, M. Cole, G. Jones, C. Johnson, and R.E. Ewing, Virtual telemetry middleware for dynamic data driven application simulations, Computational Sciences - ICCS, 2003, 4, 279-288.
  • H. Wang, D. Liang, R.E. Ewing, S.L. Lyons, and G. Qin, An improved numerical simulator for different types of flows in porous media, Num. Meth. PDE's, 19, 3 (2003), 343-362.
  • J. Liu, H. Wang, R.E. Ewing, Adaptive wavelet schemes for advection-reaction equations, Contemporary Mathematics, AMS, 329 (2003), 119-130.
  • J. Liu, Z. Chen, G. Huan, B. Li, Z. Wang, R.E. Ewing, Parallel computing in the black oil model, Contemporary Mathematics, AMS 329 (2003), 253-262.
  • J. Liu, H. Wang, R.E. Ewing, Adaptive biorthogonal spline schemes for advection-reaction equations, J. Comp. Physics, 193 1 (2003), 21-39.
  • R.E. Ewing and A.M. Spagnuolo, Difficulties and uncertainty in mathematical/numerical modeling fluid flow in fractured media, Fracture and In-situ Stress Characterization of Hydrocarbon Reservoirs, 209, Geological Society of London, London, England (2003), 187-200.
  • Z. Chen and R.E. Ewing, Degenerate two-phase incompressible flow IV: local refinment and domain decomposition, J. Scientific Comp., 18 (2003), 329-360
  • C. Douglas, Y. Efendiev, V. Ginting, R. Ewing, R. Lazarov, M. Cole, G. Jones, C. Johnson, and J. Simpson, A note on dynamic data driven application simulations using virtual telemetry, Proceedings of ICSPACE 2003 (J. Zou and X. Chi, eds.), Chinese Unviersity of Hong Kong, 2003, 193-198.
  •  



    2002                                              Top                                            Home
  • T. Sun and R.E. Ewing, Long-time error estimation and a stability-smoothing indicator, Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, 9 (2002), 115-129.
  • R.E. Ewing, T. Lin, and Y. Lin, On the accuracy of the finite volume element method based on piecewise linear polynomials , SIAM J. Num. Anal., 39, 6 (2002), 1865-1888.
  • Z. Chen, R.E. Ewing, Q. Jiang, and A. Spagnuolo, Degenerate two-phase incompressible flow V: characteristic finite element methods , J. Numer. Math., 10, 2 (2002), 87-107.
  • R.E. Ewing, J. Wang, S.L. Weekes, and Y. Wang, A numerical simulation of multicomponent gas flow in porous media by projection methods, Contemporary Mathematics, 295 (2002), 217-228.
  • R.E. Ewing, Y. Lin, T. Sun, J. Wang, and S. Zhang, Sharp L^2 error-estimates and superconvergence of mixed finite element methods for non-Fickian flows in porous media, SIAM J. Numer. Anal. 40, 4 (2002), 1538-1560.
  • H. Wang, W. Zhao, S.L. Lyons, G. Qin, R.E. Ewing, An ELLAM simulator for highly compressible flow in porous media with multiple wells, Contemporary Mathematics, 295 (2002), 481-488.
  • H. Wang, J. Liu, M.S. Espedal, R.E. Ewing, A Eulerian-Lagrangian substructuring domain decomposition method for multidimensional, unsteady-state advection-diffusion equations, Contemporary Mathematics, 295 (2002), 469-480.
  • R.E. Ewing, Upscaling of biological processes and multiphase flow in porous media, IIMA Volumes in Mathematics and its Applications, Springer-Verlag, 295 (2002), 195-215.
  • R.E. Ewing, Upscaling of biological processes and multiphase flow in highly porous media, Confinement and Remediation of Environmental Hazards Resources, Recovery, IMA Volumes in Mathematics and its Applications, 131 (J. Chadam, A. Cunningham, R.E. Ewing, P. Ortoleva, and M.F. Wheeler, eds), Springer-Verlag, New York, New York, (2002) 57-80.
  • R.E. Ewing, M. Liu, and J. Wang, A new superconvergence for mixed finite element approximations, SIAM J. Num. Anal., 40, 6 (2002), 2133-2150.
  • Z. Chen, R.E. Ewing, H. Lu, S. Lyons, S. Maliassov, M. Ray, and T. Sun, Integrated two-dimensional modeling of fluid flow and compaction in a sedimentary basin, J. Comp. Geosci.: Locally Conservative Numerical Methods for Flows in Porous Media, 6 (2002), 545-564.
  • H. Wang, D. Liang, R.E. Ewing, S.L. Lyons, and G. Qin, An ELLAM approximation for highly compressible multicomponent flows in porous media, J. Comp. Geosci.: Locally Conservative Numerical Methods for Flows in Porous Media, 6 (2002), 227-251.
  • H. Wang, W. Zhao, S.L. Lyons, G. Qin, and R.E. Ewing, An ELLAM simulator for highly-compressible flow through three dimensional porous media with multiple wells, Computational Methods in Water Resources 14, Developments in Water Science 47 (S.M. Hassanezadeh, R.J. Schotting, W. Arnez, and G. Pinder, eds.), Elsevier, Amsterdam, 2002, 1051-1058.
  • J. Wang, Y. Yang, and R.E. Ewing, A stabilized discontinuous finite element method for elliptic problems, Numer. Linear Algebra with Appl. Special Issue (P. Vassilevski, ed.) 10 (1-2) (2002), 83-104.
  • Z. Chen, E. Jiang, A.M. Spagnuolo, and R.E. Ewing, Error analyses for characterics-based methods for degenerate parabolic problems, SIAM J. Num. Anal., 40, 4 (2002), 1491-1515.
  • T.I. Cherovgorova, O.P. Iliev, R.D. Lazarov, and R.E. Ewing, On finite volume discretization of elliptic interface problems, Finite Volumes for Complex Applications III, (R. Horbin and D. Kroner, eds.), Hermes Penton Science (2002), 301-308.


  • 2001                                              Top                                            Home
  • H. Wang, X. Shi, and R.E. Ewing, An ELLAM scheme for multidimensional advection-reaction equations and its optimal-order error estimate, SIAM J. Num. Anal., 38 (2001), 1846-1885.
  • R.E. Ewing, Mathematical modeling and simulation for fluid flow in porous media, Mathematical Modeling, Russian Academy of Science (A.A. Samarskii, ed.), (2001), 117-127.
  • R.E. Ewing, J. Shen, and J. Wang, Point-distributed algorithms on locally refined grids for second-order elliptic problems, Scientific Computing and Applications; Advances in Computation: theory and practice, 7 (2001), 37-52.
  • R.E. Ewing, A. Ibragimov, and R. Lazarov, Domain decomposition algorithm and analytical simulation of coupled flow in reservoir/well system, J. Korean SIAM, 5, 2 (2001), 71-99.
  • S. Kang, J. Kim, T.B. Stauffer, and R.E. Ewing, A practical three-dimensional estimation technique for spatial distribution of groundwater contaminant concentrations, Journal of the Korean Mathematical Society, 38, 3 (2001), 523-559.
  • R.E. Ewing, O. Iliev, and R. Lazarov, A modified finite volume approximation of second-order elliptic equations with discontinuous coefficients, SIAM J. Sci. Comput., 23, 4 (2001), 1335-1351.
  • R.E. Ewing and Y. Lin, A mathematical analysis for numerical well-model non-Darcy flows, Applied Num. Mathematics, 39 (2001), 17-30.
  • Z. Chen and R.E. Ewing, Degenerate two-phase incompressible flow III: Sharp error estimates, Numer. Math., 90, 2 (2001), 215-240.
  • R.E. Ewing, Y. Lin, and J. Wang, A numerical approximation of nonFickian flows with mixing length growth in porous media, Acta Mathematica Universitatis Comenianae, 70, 1 (2001), 75-84.


  • 2000                                              Top                                            Home


    1999                                              Top                                            Home


    1998                                              Top                                            Home


    1997                                              Top                                            Home


    1996                                              Top                                            Home


    1995                                              Top                                            Home


    1994                                              Top                                            Home


    1993                                              Top                                            Home


    1992                                              Top                                            Home


    1991                                              Top                                            Home


    1990                                              Top                                            Home


    1989                                              Top                                            Home


    1988                                              Top                                            Home


    1987                                              Top                                            Home


    1986                                              Top                                            Home


    1985                                              Top                                            Home


    1984                                              Top                                            Home


    1983                                              Top                                            Home


    1982                                              Top                                            Home


    1981                                              Top                                            Home

     

    1980                                              Top                                            Home


    1979                                              Top                                            Home


    1978                                              Top                                            Home


    1977                                              Top                                            Home


    1976                                              Top                                            Home


    1975                                              Top                                            Home


     2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1993|1992 | 1991 | 1990 | 1989 | 1988 | 1987 | 1986 | 1985 | 1984 | 1983 | 1982 | 1981 | 1980 | 1979 | 1978 | 1977 | 1976 | 1975


     Last updated 02.08.2008. Please send comments, questions, and requests for reprints to isc@tamu.edu